On the volume of hyperbolic polyhedra.

Ruth Kellerhals

Mathematische Annalen (1989)

  • Volume: 285, Issue: 4, page 541-570
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kellerhals, Ruth. "On the volume of hyperbolic polyhedra.." Mathematische Annalen 285.4 (1989): 541-570. <http://eudml.org/doc/164617>.

author = {Kellerhals, Ruth},
journal = {Mathematische Annalen},
keywords = {three-dimensional hyperbolic space; volume; complete orthoschemes},
number = {4},
pages = {541-570},
title = {On the volume of hyperbolic polyhedra.},
url = {http://eudml.org/doc/164617},
volume = {285},
year = {1989},

AU - Kellerhals, Ruth
TI - On the volume of hyperbolic polyhedra.
JO - Mathematische Annalen
PY - 1989
VL - 285
IS - 4
SP - 541
EP - 570
KW - three-dimensional hyperbolic space; volume; complete orthoschemes
UR - http://eudml.org/doc/164617
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.